Econometrica: Jan 1978, Volume 46, Issue 1

Approximating the Exact Finite Sample Distribution of a Spectral Estimator<21:ATEFSD>2.0.CO;2-H
p. 21-32

D. S. Poskitt

In this paper an explicit and computationally convenient expansion of the exact finite sample distribution function of a quasi-maximum likelihood spectral estimator is given. In the majority of practical situations it will be necessary to estimate certain nuisance parameters of the distribution. Therefore, a method of evaluating these parameters is suggested an some Monte-Carlo evidence concerning the practical implementation of the results is given.

Log In To View Full Content